# SDR UIEA2018061201141

- Difficulty date: June 12, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,312 hours, 18,652 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER TAKE OFF LEFT WEATHER RADAR FAILED. TRANSF'D TO MEL 34-43-01 MDDR 95064.
